An Opial-Type Inequality on Time Scales
Qiao-Luan Li and
Wing-Sum Cheung
Abstract and Applied Analysis, 2013, vol. 2013, 1-5
Abstract:
We establish some new Opial-type inequalities involving higher order delta derivatives on time scales. These extend some known results in the continuous case in the literature and provide new estimates in the setting of time scales.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/534083.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/534083.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:534083
DOI: 10.1155/2013/534083
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().